# SDR SWAA2024032566697

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 21,116 hours, 10,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD RIGHT EMERGENCY LIGHT INOP<[01] R/R FWD RIGHT BATTERY PACK M2816 REF AMM 33-51-06. OPS CHK GOOD.
